# SDR ABXA9701650

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5759223
- Condition: Corroded
- Location: Bs 360-520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360-420 AT STRINGER 33R SEAT TRACK HAS HEAVY CORROSION.  REPLACED DAMAGED SECTION OF SEAT TRACK STA 360-520 IAW SRM 52-2-3 AND 51-1-20.
